# SDR RU3A0614

- Difficulty date: September 20, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 9,884 hours, 5,509 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880883
- Condition: Malfunctioned
- Location: Power Pack
- Component: Power Pack
- Component part number: 10158012813
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON COMPLETION OF LOW APPROACH ATTEMPTED TO RAISE GEAR. 3 GREEN DOWN AND LOCKED LIGHTS EXTINGUISHED, GEAR HANDLE WOULD NOT RAISE, AND LANDING GEAR RELAY CB (2AMP) POPPED.  ACCOMPLISHED UNSAFE LANDING GEAR INDICATION CHECKLIST.  SUCCESSFULLY EXTENDED THE GEAR MANUALLY IAW CHECKLIST.  LANDING WAS UNEVENTFUL.  SECURED HYD SERVICE VALVE, INSPECTED AND OPS CHECKED LANDING GEAR.
